# SDR MWEA98354

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MODERATE CORROSION ON LT SIDE AFT ACCESSORY COMPARTMENT FUSE SKIN STA 1130.  MTC REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER.
